# SDR CA970428001

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180E
- Engine: Cont O470R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Assembly
- Part number: 20764
- Condition: Broken
- Location: Float Bracket
- Component: Marvelscheb, NA45
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OWNER COMPLAINED OF CONTINUOUS FUEL LEAK FROM THE CARBURETOR. DISASSEMBLY OF THE CARBURETOR FOUND THE FLOAT SECTION SEPARATED FROM THE FLOAT BRACKET AND LAYING IN THE BOTTOM OF THE FLOAT CHAMBER.
